Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could funny dizziness followed by confused mind indicate?

hi i,ve been having funny turns for about a year but the last month or 2 when i have them i have them for 2or3 days together and about 5-8times aday i am on metformin i ve been on it since june i can feel the turns coming on i kinda breath through it then get very red an hot then i feel confused the confusion can last 4 minutes or hours and lately i,ve noticed that after a turn everything i eat seems to taste different quite a sweet taste
Mon, 9 Dec 2019
Report Abuse
Cardiologist 's  Response
Hello,

Your symptoms could be related to partial epilepsy seizures. For this reason, I recommend consulting with a neurologist and performing an EEG.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My Dad is alert, but is having trouble expressing his thoughts in a completely coherent manner. He will start to express a thought, but the right...

Recent questions on  Metformin

doctor1 MD

dear doctor,i m diagnosed with pcod along with hypothyroidism with high homocysteine level .For treating secondary infertility,i m taking oosure...

doctor1 MD

HI I am taking Metformin and since I started taking it my hands and feet are very cold...I should say since I started taking 3 pills a day....I...

doctor1 MD

My brother in law is non diabetic, but takes Metformin which has NOT been prescribed to him. What are the dangers? He complains of IBS symptoms...

doctor1 MD

Dear doctors,

Day by day, my drowziness is going from bad to worse. This morning I got up very, very drowzy.



I am 65, of Indian decent from...

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the...

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is...